# SDR ANCF2019082873101

- Difficulty date: July 31, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUL 31. DURING CLIMB HYD Y RSVR LO LVL FOLLOWER BY Y ENG 2 PUMP LO PR COME ON ECAM.  SUPPORT REMOVED AND REPLACED IAW AMM 20-23-11 PB 201 CONF 00. THE HYD TUBING SYS YELLOW WAS INSTALLED AND AMM 29-00-00-210-003-A DETAILED VISUAL INSPECTION FOR CORRECT INSTALLATION OF THE YELLOW SYSTEM WAS ACCOMPLISHED IN THE MLG BAY. TORQUE WRENC P/N QD2FR75 S/N 0317112108 DUE DATE 07/NOV/2019. AND AMM 29-13-00-710-002-A OPERATIONAL TEST OF THE HYD YELLOW SYSTEM SATISFACTORY
